The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 11, Issue 3, 1992
Metadata
 

A Study on the Geometry of Pairs of Positive linear Forms, Algebraic Transition Probability and Geometrical Phase over Non - Commutative Operator Algebras (I)
Peter M. Alberti
pp. 293–334
Abstract | Full-Text PDF (2386 KB) | Metadata

Spectral and Polar Decomposition in AW*-Algebras
Michael Frank
pp. 335–341
Abstract | Full-Text PDF (633 KB) | Metadata

Spectral Estimates for Compact Hyperbolic Space Forms and the Selberg Zeta Function for $p$-Spectra. Part I
Reinhard Schuster
pp. 343–358
Abstract | Full-Text PDF (1102 KB) | Metadata

The Green’s Function Method for the Supported Plate Boundary Value Problem
Steven H. Schot
pp. 359–370
Abstract | Full-Text PDF (720 KB) | Metadata

A Representation Formula for Three-Dimensional Stokes Flows
Werner Kratz and Andreas Lindae
pp. 371–375
Abstract | Full-Text PDF (406 KB) | Metadata

A Note on the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations
Jürgen Appell, Antonio Carbone and Petr P. Zabrejko
pp. 377–384
Abstract | Full-Text PDF (649 KB) | Metadata

On a Full Discretization Scheme for a Hypersingular Boundary Integral Equation over Smooth Curves
R. Kieser, B. Kleemann and A. Rathsfeld
pp. 385–396
Abstract | Full-Text PDF (863 KB) | Metadata

Error Bounds for Projection-Type Iterative Methods in Solving Linear Operator Equations
Volker Isernhagen
pp. 397–400
Abstract | Full-Text PDF (498 KB) | Metadata

A Counterexample for $L^1$-Estimates for Parabolic Differential Equations
Pawel Kröger
pp. 401–406
Abstract | Full-Text PDF (709 KB) | Metadata

Error Bounds for the Truncation of Countable Linear Differential Systems Arising from Birth-Death Processes
Eberhard Wagner
pp. 407–418
Abstract | Full-Text PDF (896 KB) | Metadata

Oscillatory Solutions of a System of $n$ Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments
Izabella Foltyńska
pp. 419–424
Abstract | Full-Text PDF (706 KB) | Metadata

Oscillation Criteria for Certain Second Order Difference Equations
E. Thandapani
pp. 425–429
Abstract | Full-Text PDF (679 KB) | Metadata

The SILP-Relaxation Method in Optimal Control: General Boundary Conditions II
Helmut Rudolph
pp. 431–436
Abstract | Full-Text PDF (656 KB) | Metadata